Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Nonlinear volatility of river flux fluctuations
Authors: Livina, Valerie N.; Ashkenazy, Yosef; Braun, Peter; Monetti, Roberto; Bunde, Armin; Havlin, Shlomo
Date of Publication (YYYY-MM-DD): 2003-04-07
Title of Journal: Physical Review E
Volume: 67
Start Page: 042101
End Page: 042101
Document Type: Article
ID: 61892.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.